# SDR UPS97824259

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5750198502
- Condition: Corroded
- Location: Bs 870-902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT LONG 24 HAS CORROSION ON, UNDER, AND AROUND FASTENERS AND PREVIOUS REPAIRS.  REMOVED AND REPLACED LONG 24 FITTING IAW SRM 51-1-21.
